# SDR FDEA201608263015

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 25,342 hours, 13,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047601300
- Part serial: NSN
- Condition: Damaged
- Location: Frames 28-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232AH DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW DRAWING SRZ-25-005 REV M.   MAJOR REPAIR.
